UNIGE document Scientific Article
previous document  unige:36484  next document
add to browser collection
Title

Symmetries and consistency relations in the large scale structure of the universe

Authors
Published in Nuclear Physics. B. 2013, vol. 873, no. 3, p. 514-529
Abstract We study the symmetries enjoyed by the Newtonian equations of motion of the non-relativistic dark matter fluid coupled to gravity which give rise to the phenomenon of gravitational instability. We also discuss some consistency relations involving the soft limit of the (n+1)-correlator functions of matter and galaxy overdensities
Identifiers
Full text
Structures
Citation
(ISO format)
KECHAGIAS, Alexandros, RIOTTO, Antonio Walter. Symmetries and consistency relations in the large scale structure of the universe. In: Nuclear Physics. B, 2013, vol. 873, n° 3, p. 514-529. https://archive-ouverte.unige.ch/unige:36484

169 hits

0 download

Update

Deposited on : 2014-05-12

Export document
Format :
Citation style :